Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21948
Furrer, R (2002). M-estimation for dependent random variables. Statistics and Probability Letters, 57(4):337-341.
- Registered users only
View at publisher
This paper discusses the consistency in the strong sense and essential uniqueness of M-estimation for dependent random variables. The hypotheses are based on the function defining implicitly the M-estimation as well as on its first derivative and its Hessian matrix. No explicit hypotheses on the random variables are necessary for consistency and uniqueness, thus the framework holds for any stochastic process.
0 downloads since deposited on 27 Aug 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||27 Aug 2010 12:07|
|Last Modified:||29 Nov 2013 18:59|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page